×

Found 1,267 Documents (Results 1–100)

100
MathJax

On vanishing of the homomorphism group of abelian groups. (English. Russian original) Zbl 07427846

J. Math. Sci., New York 259, No. 4, 480-483 (2021); translation from Fundam. Prikl. Mat. 22, No. 5, 139-143 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Cyclic regulator quotient groups in the class of almost completely decomposable groups. (English. Russian original) Zbl 1321.20046

J. Math. Sci., New York 206, No. 6, 623-628 (2015); translation from Fundam. Prikl. Mat. 18, No. 4, 23-31 (2013).
MSC:  20K15 20K25 20K27
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software